# SDR IPXA2021063071149

- Difficulty date: June 23, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 86,278 hours, 15,581 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Doubler
- Part number: AKC754146
- Condition: Chafed
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CTAIL CONE R/H UPPER INTERNAL PRODUCTION DOUBLER IS CHAFED.REPAIRED CHAFED TAIL CONE R/H UPPER INTERNAL PRODUCTION DOUBLER IAW UPS EO MD11-5350-66790-B APPENDIX A. (MINOR)
